Decomposition of dynamical control problems under conditions of indeterminacy
Differencialʹnye uravneniâ, Tome 17 (1981) no. 11, pp. 1923-1931 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1981_17_11_a0,
     author = {Yu. A. Belov},
     title = {Decomposition of dynamical control problems under conditions of indeterminacy},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1923--1931},
     year = {1981},
     volume = {17},
     number = {11},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1981_17_11_a0/}
}
TY  - JOUR
AU  - Yu. A. Belov
TI  - Decomposition of dynamical control problems under conditions of indeterminacy
JO  - Differencialʹnye uravneniâ
PY  - 1981
SP  - 1923
EP  - 1931
VL  - 17
IS  - 11
UR  - http://geodesic.mathdoc.fr/item/DE_1981_17_11_a0/
LA  - ru
ID  - DE_1981_17_11_a0
ER  - 
%0 Journal Article
%A Yu. A. Belov
%T Decomposition of dynamical control problems under conditions of indeterminacy
%J Differencialʹnye uravneniâ
%D 1981
%P 1923-1931
%V 17
%N 11
%U http://geodesic.mathdoc.fr/item/DE_1981_17_11_a0/
%G ru
%F DE_1981_17_11_a0
Yu. A. Belov. Decomposition of dynamical control problems under conditions of indeterminacy. Differencialʹnye uravneniâ, Tome 17 (1981) no. 11, pp. 1923-1931. http://geodesic.mathdoc.fr/item/DE_1981_17_11_a0/